Journal of Mathematics of Kyoto University

Invariants of group in an affine ring

Masayoshi Nagata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 3, Number 3 (1963), 369-378.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250524787

Digital Object Identifier
doi:10.1215/kjm/1250524787

Mathematical Reviews number (MathSciNet)
MR179268

Zentralblatt MATH identifier
0146.04501

Citation

Nagata, Masayoshi. Invariants of group in an affine ring. J. Math. Kyoto Univ. 3 (1963), no. 3, 369--378. doi:10.1215/kjm/1250524787. https://projecteuclid.org/euclid.kjm/1250524787


Export citation